# SDR DXTA200802823

- Difficulty date: February 3, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N138QS
- Make and model: Beech 400A
- Aircraft serial: RK492
- Aircraft time: 667 hours, 629 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RED LANDING GEAR UNSAFE REMAINS ON AFTER GEAR RETRACTION. (M2B) PERFORMED GEAR SWINGS WITH NO ADVERSE INDICATIONS CHECKED CLEARANCES OF GEAR DOOR UPLOCK ROLLERS. NO DEFECTS FOUND, CHECKED MLG DOOR UPLOCK SW FOR PLUNGER OVERTRAVEL. FOUND RH SW. OUT OF ADJUSTMENT. ADJUSTED RH MLG DOOR UPLOCK SW. TO WITHIN LIMITS. CHECKED GEAR UPLOCK SWITCHES & FOUND RH SW OUT OF ADJ. FOR PLUNGER OVER TRAVEL. ADJUSTED GEAR UPLOCK SW. LUBED RH UPLOCK MECHANISM. PERFORMED SEVERAL MORE GEAR SWINGS WITH NO FURTHER DEFECTS NOTED IAW H400XP MM 32-00-00, 32-10-00 & 12-20-00.
